MathSciNet Relay Station
MathSciNet bibliographic data
MR3091117 34C37
Chen, Guanwei Non-periodic damped vibration systems with sublinear terms at infinity: infinitely many homoclinic orbits. Nonlinear Anal. 92 (2013), 168–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement